anabolic steroids and hiv
Dec 25, 2008
Hi from the uk nelson, I was a steroid user until august this year, doing cycles of mainly deca and sustanon. I found out 6 weeks ago that I was hiv+. can you tell me if taking steroids has compromised my immune system further, or will it affect my anti retrovirals when I start them. many thanks and happy christmas. worried sick uk
Response from Mr. Vergel
You can also download the e-book version at the bottom of this page: http://facialwasting.org/resources.htm
My biggest concerns about people using anabolic steroids without a doctor's order and monitoring are:
1- High red blood cells/hematocrit- Anabolics increase red blood cells and sometimes to the point of danger. High red blood cells can make the blood too viscous and thick for the heart to pump
2- Prostatic inflammation in some men
3- High blood pressure that may increase kidney and heart disease
4- Mood swings if not used with a background of testosterone
But anabolics can effectively and safely be used to treat wasting syndrome if a doctor knows how to monitor these variables and keep doses within reasonable levels studied in HIV
You can read more on medibolics.com also
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is It Possible To Get HIV From Rubbing Against Someone?
- Precum Touching Vagina Scared To Death
- Enlarged Lymph Nodes After Giving Oral Worried I Have HIV
- Red Eyes After Oral Sex On A Woman What Are The Chances Of HIV
- Tingling Lips After Touching Penis Worried I Have HIV
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.